# SDR SWIA2020013147995

- Difficulty date: December 19, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00 Â€“ FS574.00 BETWEEN STRG 26L AND 26R EXTERNAL SKIN CORROSION AT NUMEROUS AREAS (MARKED)    (C-CHECK) RO 1/28/2020   BLENDED CORROSION BETWEEN FASTENER ROWS @ FS.559 TO FS.559+32, FS.559+32 TO FS559+80, AND FS.559+80 TO FS.574 ON STRG 26L TO STRG 26R. FOUND TO BE WITHIN LIMITS REF REO, DWG, AND CRJ200 SRM. COMPLIED WITH ALL APPLICABLE STEPS OF REO. COMPLIED WITH TASK CARD. COMPLETED SKYWEST FORM M-337.
